# SDR SWAA2022020157919

- Difficulty date: September 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 303.8 STR. 17L FRAME REQUIRES PERMANENT REPAIR / REPAIRED STA 303.9 FRAME IAW EA 170374 IR AND SWA 1-753-31697 REV IR
